Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 144, Number 2

Self-dual uniform matroids on infinite sets
Nathan Bowler and Stefan Geschke.
Proc. Amer. Math. Soc. 144 (2016), 459-471
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430826
Coisotropic subalgebras of complex semisimple Lie bialgebras
Nicole Kroeger.
Proc. Amer. Math. Soc. 144 (2016), 473-486
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430827
Critical values of Gaussian $SU(2)$ random polynomials
Renjie Feng and Zhenan Wang.
Proc. Amer. Math. Soc. 144 (2016), 487-502
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430828
A geometric Hall-type theorem
Andreas F. Holmsen, Leonardo Martinez-Sandoval and Luis Montejano.
Proc. Amer. Math. Soc. 144 (2016), 503-511
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430829
Mirror symmetry and the classification of orbifold del Pezzo surfaces
Mohammad Akhtar, Tom Coates, Alessio Corti, Liana Heuberger, Alexander Kasprzyk, Alessandro Oneto, Andrea Petracci, Thomas Prince and Ketil Tveiten.
Proc. Amer. Math. Soc. 144 (2016), 513-527
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430830
Systolic growth of linear groups
Khalid Bou-Rabee and Yves Cornulier.
Proc. Amer. Math. Soc. 144 (2016), 529-533
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430831
Asymptotic behaviour of Jacobi polynomials and their zeros
Dimitar K. Dimitrov and Eliel J. C. dos Santos.
Proc. Amer. Math. Soc. 144 (2016), 535-545
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430832
The upper and lower bounds on non-real eigenvalues of indefinite Sturm-Liouville problems
Jiangang Qi, Bing Xie and Shaozhu Chen.
Proc. Amer. Math. Soc. 144 (2016), 547-559
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430833
Global exponential stability of periodic solutions to a delay Lasota-Wazewska model with discontinuous harvesting
Lian Duan, Lihong Huang and Yuming Chen.
Proc. Amer. Math. Soc. 144 (2016), 561-573
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430834
Multiple solutions for an indefinite elliptic problem with critical growth in the gradient
Louis Jeanjean and Humberto Ramos Quoirin.
Proc. Amer. Math. Soc. 144 (2016), 575-586
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430835
Herman rings of meromorphic maps with an omitted value
Tarakanta Nayak.
Proc. Amer. Math. Soc. 144 (2016), 587-597
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430836
Note on local-to-global properties of BLD-mappings
Rami Luisto.
Proc. Amer. Math. Soc. 144 (2016), 599-607
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430837
Uniform localization is always uniform
Rui Han.
Proc. Amer. Math. Soc. 144 (2016), 609-612
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430838
The automorphism group of a shift of subquadratic growth
Van Cyr and Bryna Kra.
Proc. Amer. Math. Soc. 144 (2016), 613-621
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430839
The solution operator of the inhomogeneous Dirichlet problem in the unit ball
David Kalaj and Djordjije Vujadinović.
Proc. Amer. Math. Soc. 144 (2016), 623-635
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430840
Schatten-class truncated Toeplitz operators
Patrick Lopatto and Richard Rochberg.
Proc. Amer. Math. Soc. 144 (2016), 637-649
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430841
Codimension formulae for the intersection of fractal subsets of Cantor spaces
Casey Donoven and Kenneth Falconer.
Proc. Amer. Math. Soc. 144 (2016), 651-663
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430842
Quantitative unique continuation principle for Schrödinger operators with singular potentials
Abel Klein and C. S. Sidney Tsang.
Proc. Amer. Math. Soc. 144 (2016), 665-679
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430843
On Radon transforms on compact Lie groups
Joonas Ilmavirta.
Proc. Amer. Math. Soc. 144 (2016), 681-691
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430844
Fredholmness vs. Spectral Discreteness for first-order differential operators
N. Anghel.
Proc. Amer. Math. Soc. 144 (2016), 693-701
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430845
Remarks on the Obrechkoff inequality
Alexandre Eremenko and Alexander Fryntov.
Proc. Amer. Math. Soc. 144 (2016), 703-707
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430846
On Kac’s principle of not feeling the boundary for the Kohn Laplacian on the Heisenberg group
Michael Ruzhansky and Durvudkhan Suragan.
Proc. Amer. Math. Soc. 144 (2016), 709-721
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430847
Construction of minimal non-invertible skew-product maps on 2-manifolds
Jakub Šotola and Sergei Trofimchuk.
Proc. Amer. Math. Soc. 144 (2016), 723-732
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430848
A function whose graph has positive doubling measure
Tuomo Ojala and Tapio Rajala.
Proc. Amer. Math. Soc. 144 (2016), 733-738
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430849
Proper holomorphic polynomial maps between bounded symmetric domains of classical type
Aeryeong Seo.
Proc. Amer. Math. Soc. 144 (2016), 739-751
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430850
Evaluation of the ADM mass and center of mass via the Ricci tensor
Pengzi Miao and Luen-Fai Tam.
Proc. Amer. Math. Soc. 144 (2016), 753-761
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430851
Remarks on an inequality of Rogers and Shephard
Apostolos Giannopoulos, Eleftherios Markessinis and Antonis Tsolomitis.
Proc. Amer. Math. Soc. 144 (2016), 763-773
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430852
On the improvement of concavity of convex measures
Arnaud Marsiglietti.
Proc. Amer. Math. Soc. 144 (2016), 775-786
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430853
Slicing inequalities for subspaces of $L_{p}$
Alexander Koldobsky.
Proc. Amer. Math. Soc. 144 (2016), 787-795
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430854
Affine diameters of convex bodies
Imre Bárány, Daniel Hug and Rolf Schneider.
Proc. Amer. Math. Soc. 144 (2016), 797-812
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430855
On Calabi extremal Kähler-Ricci solitons
Simone Calamai and David Petrecca.
Proc. Amer. Math. Soc. 144 (2016), 813-821
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430856
Some curvature pinching results for Riemannian manifolds with density
William Wylie.
Proc. Amer. Math. Soc. 144 (2016), 823-836
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430857
Classifying invariant $𝜎$-ideals with analytic base on good Cantor measure spaces
Taras Banakh, Robert Rałowski and Szymon Żeberski.
Proc. Amer. Math. Soc. 144 (2016), 837-851
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430858
Independence of Ramsey theorem variants using $𝜖_{0}$
Harvey Friedman and Florian Pelupessy.
Proc. Amer. Math. Soc. 144 (2016), 853-860
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430859
Bounded stationary reflection
James Cummings and Chris Lambie-Hanson.
Proc. Amer. Math. Soc. 144 (2016), 861-873
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430860
Strong asymptotic independence on Wiener chaos
Ivan Nourdin, David Nualart and Giovanni Peccati.
Proc. Amer. Math. Soc. 144 (2016), 875-886
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430861
Intercusp geodesics and the invariant trace field of hyperbolic 3-manifolds
Walter D. Neumann and Anastasiia Tsvietkova.
Proc. Amer. Math. Soc. 144 (2016), 887-896
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430862
A note on the concordance invariants epsilon and upsilon
Jennifer Hom.
Proc. Amer. Math. Soc. 144 (2016), 897-902
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430863
Multiplicity formula for restriction of representations of $̃GL_{2}(F)$ to $̃SL_{2}(F)$
Shiv Prakash Patel and Dipendra Prasad.
Proc. Amer. Math. Soc. 144 (2016), 903-908
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430864
Rational approximations of sectional category and Poincaré duality
José Gabriel Carrasquel-Vera, Thomas Kahl and Lucile Vandembroucq.
Proc. Amer. Math. Soc. 144 (2016), 909-915
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430865